# SDR AWXA200500886

- Difficulty date: July 12, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 51,911 hours, 23,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D533112712200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK, DISCOVERED CORROSION AT LONGITUDINAL FLOOR SUPPORT, LOCATED AT -Y81, FR 14.  NO ALLOWABLE LIMITS FOUND.  MAINTENANCE REMOVED FLOOR SUPPORT AT -Y81, FR 14 IAW AIRBUS SRM 51-42-11.  INSTALLED NEW FLOOR AT -Y81, FS 14 BEAM IAW AIRBUS SRM 51-42-11.
